# SDR SWAA2022071113038

- Difficulty date: May 29, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 60,481 hours, 35,778 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AFT CORNER SCUFF PLATE POSITION LOCATED FWD CARGO COMPARTMENT 2022-267973 / [01] TOOL USED: DIGITAL CALIPER P/N:500-193-30;S/N: 0000291; DUE DATE: 16/SEP/22.;[02] REPAIRED AFT CORNER SCUFF PLATE POSITION LOCATED FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGNOFFS BELOW.;[03] TASK COMPLETED.
